Connect with us on:
  • Login
  • Register
  • Select Store
  • Cart ($0.00)
      My Cart Summary
      Currently no items
      View Cart

Codral Pe Day & Night 24 Tablets
  • Codral Pe Day & Night 24 Tablets

Codral Pe Day & Night 24 Tablets

Code: 13260

  • Codral Day & Night is designed to fight cold and flu symptoms in one convenient pack.
  • The Day tablet is non-drowsy and provides effective relief from cold and flu symptoms such as sore throat, headaches and fever, body aches and pains & blocked or runny nose, while the Night tablet continues to fight your cold and flu symptoms to allow rest.

$14.95

Please note: In store prices may vary. Prices are shown including GST (where applicable) and are in AUD$

  • If you have high blood pressure or are taking anti-depressant medication, see your doctor before taking this product.
    Phenylephrine may cause sleeplessness in some people.
    This medication may be dangerous when used in large amounts or for a long period.
    Not to be used for children under twelve years of age without medical advice.
  • Each day tablet contains: Paracetamol 500mg Codeine Phosphate 9.5mg Phenylephrine Hydrochloride 5mg.
    Each night tablet contains: Paracetamol 500mg Phenylephrine Hydrochloride 5mg Chlorpheniramine Maleate 2mg
  • Adults and children 12 years and over: 2 white day tablets morning and afternoon 2 white night tablets at bedtime.
    Do not administer to children under 12 years of age, without medical advice.


  
 

Acknowledgement of Country

Capital Chemist acknowledges the Traditional Custodians of the land on which we operate, live and gather as employees, and recognise their continuing connection to land, water and community. We pay respect to Elders past, present and emerging.